Record number :
707438
Title of article :
THE LIMIT DISTRIBUTION OF THE CUSUM OF SQUARES TEST UNDER GENERAL MIXING CONDITIONS
Author/Authors :
Ai Deng and Pierre Perron، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2008
Pages :
14
From page :
809
To page :
822
Abstract :
We consider the cumulative sum ~CUSUM! of squares test in a linear regression model with general mixing assumptions on the regressors and the errors+We derive its limit distribution and show how it depends on the nature of the error process+ We suggest a corrected version that has a limit distribution free of nuisance parameters+ We also discuss how it provides an improvement over the standard approach to testing for a change in the variance in a univariate times series+ Simulation evidence is presented to support this+
Journal title :
ECONOMETRIC THEORY
Serial Year :
2008
Link To Document :
بازگشت